# SDR IPXA11569427

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536111
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD ASSY, 144N5361-11, DETERIORATED ALONG EDGE OF PANEL.  MULTIPLE CRACKS TOTALING MORE THAN 2" OVER LIMIT IAW SRM 53- 00-50-1A, NOTE B.  IDENTIFIED AS A MAJOR REPAIR.  REMOVED FLOORBOARD AND TRANSFERRED TO NR 4757 19.
